# SDR AALA202205209185

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A300*
- Aircraft serial: 844
- Aircraft time: 62,618 hours, 33,276 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Obstructed
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR EMERGENCY SLIDE LEVER "CREEPS " TO DISARMED POSITION AND INDICATES DISARMED IN FLIGHT. REMOVED DEBRIS FROM LEFT AFT GIRT HOOKS,LUBRICATED,AND OPERATED ARMING LEVER,NORMAL AT THIS TIME PER AMM .52-71-00, INDICATIONS NORMAL.
